Alert archive / Kentucky / Flash Flood Warnings in 2004
Flash Flood Warning 17, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Feb 6, 2004, 9:42 AM EST for Martin County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2004, 9:42 AM EST (14:42 UTC)
- Expired
- Feb 6, 2004, 12:30 PM EST
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
County Martin County, KY
The radar
The Jackson,KY radar (KJKL), 77 km from the middle of the area, began a volume at 14:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 125 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KJKL 061442 FFWJKL KYC159-061730- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON KY 942 AM EST FRI FEB 6 2004 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * FLASH FLOOD WARNING FOR... MARTIN COUNTY * UNTIL 1230 PM EST * AT 928 AM EST...COUNTY DISPATCH REPORTED SEVERAL SPOTS OF HIGH WATER ON ROUTE 40...ESPECIALLY NEAR BLACKLOCK...BEAUTY...AND STAFFORD. HIGH WATER WAS ALSO REPORTED ALONG ROUTE 2032 NEAR FLOGPOND. WHILE THE HEAVIEST RAINFALL HAS EXITED THE AREA...EXCESSIVE RUNOFF FROM PREVIOUS RAINS WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...ROADS AND ROADSIDE CULVERTS. THE HEAVY RAINS COULD ALSO TRIGGER ROCK AND MUDSLIDES. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS FLOWING WATERS BY FOOT OR BY AUTOMOBILE. IF YOUR VEHICLE STALLS...ABANDON IT IMMEDIATELY AND SEEK HIGHER GROUND. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY. LAT...LON 3775 8272 3763 8256 3793 8211 3810 8233 $$ GEOGERIAN
1 follow-up statement
000 WGUS73 KJKL 061618 FFSJKL KYC159-061730- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1118 AM EST FRI FEB 6 2004 ...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR MARTIN COUNTY UNTIL 1230 PM EST... AT 1100 AM EST...COUNTY DISPATCH CONTINUED TO REPORT SEVERAL SPOTS OF HIGH WATER ON ROUTE 40...ESPECIALLY NEAR BLACKLOCK...BEAUTY...AND STAFFORD. HIGH WATER WAS ALSO REPORTED ALONG ROUTE 2032 NEAR FLOGPOND. WHILE THE HEAVIEST RAIN HAS EXITED THE AREA...EXCESSIVE RUNOFF FROM PREVIOUS RAINS WILL CONTINUE TO CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ROADS...FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS...AND LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN JACKSON. $$ GEOGERIAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Feb 6, 5:20 AM EST, 4 hours 22 minutes earlier.
Area forecast discussion, Feb 6, 5:20 AM EST, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 520 AM EST FRI FEB 6 2004 .DISCUSSION... TASK FOR TODAY IS HYDRO. 88D INDICATING NUMEROUS AREAS OF MODERATE TO HEAVY RAINFALL ACROSS THE CWFA. IFLOWS GAGES HAVE RECORDED BETWEEN 3 TO 5 INCHES AND 88D INDICATES AS MUCH AS 5 TO 6 INCHES IN OUR SW CWFA. MUCH OF THE HEAVIEST PCPN IN OUR SW IS SHOWING UP AT AROUND 7500FT WHICH COULD ALSO BE BRIGHT BANDING. WILL MAINTAIN FFA THROUGH AT LEAST NOON TODAY. COLD FNT PASSING THRU CNTRL KY ON 9Z SFC CHART ACCOMPANIED WITH AN END TO PCPN AND DRIER AIR. UNFORTUNATELY WE ARE EXPECTING A CONTINUATION OF THE PCPN OVERNIGHT WITH UPSLOPE AND THE FNT STRETCHING OUT ALONG THE MTNS AS THE LOW PRESS CTR TRACKS NE. WITH AN INFLUX OF COLDER AIR AND SOME DIURNAL DROP...TEMPS WILL FALL TO THE MID 20S TONIGHT AND RAIN SHOULD CHANGE TO SNOW AROUND MIDNIGHT. ONLY AREA TO SEE MUCH ACCUM WILL BE AROUND AN INCH IN OUR MTN COUNTIES BORDERING VA. MODELS HAVE SOME TIMING DIFFERENCES WITH THE PROGRESS OF THIS FNT AND THE NEXT IN THE SERIES. HAVE GENERALLY FOLLOWED THE GFS FOR GUIDANCE. THIS WILL KEEP A CHC OF SN IN THE FCST THRU SAT NITE. A BRIEF DRY BUT COLD SPELL WILL ENSUE UNTIL MON NITE WHEN ANOTHER WAVE ROTATES AROUND THE HUDSON BAY LOW AND CYCLES WITH A WRN GULF LOW IN A SCENERIO SIMILAR TO THE CURRENT PATTERN. HAVE POPULATED GRIDS WITH META TEMPS AND POPS FOR THE SHORT TERM AS THIS SEEMED CLOSEST TO ACTUAL. BLENDED INTO GFS PAST 36HR. TEMPS WILL CONTINUE DOWNWARD TREND TODAY WITH THIS MORNINGS READING THE DAILY HIGH AND OVERNIGHT LOW. && .PREVIOUS DISCUSSIONS... 1001 PM EST THU FEB 5 2004 03Z SFC ANALYSIS SHOWS AN INVERTED TROF CONTINUING TO LIFT INTO THE SOUTHERN OHIO. A WARM FRONT LOCATED ACROSS THE NORTHERN SECTIONS OF THE GULF STATES WILL CONTINUE TO PUSH NORTH THROUGH THE OVERNIGHT HOURS. A SOGGY NIGHT IS IN STORE FOR EASTERN KENTUCKY...AS MODERATE TO HEAVY RAINS WILL CONTINUE TO TREK THROUGH THE AREA OVERNIGHT AND DROP ANOTHER 1 TO 2 INCHES IN THE FAR SOUTHWESTERN COUNTIES AND 1 TO 1 1/2 ELSEWHERE...PRECIP ENHANCED BY STRONG 850 JET WILL CONTINUE TO TRANSPORT COPIOUS AMOUNTS OF GULF MOISTURE NORTHWARD THROUGH THE OVERNIGHT HOURS. DOWNSLOPING WILL CONTINUE TO SPARE THE HEADWATERS OF THE KENTUCKY AND CUMBERLAND FOR MOST OF THE NIGHT. WILL ADJUST TEMPERATURES UP A CATEGORY WITH TEMPS ALREADY RISING AND UPSTREAM READINGS IN THE LOWER TO MIDDLE 50S. WILL LET FLOOD WATCH THROUGH NOON FRIDAY CONTINUE...FLOODING HAS GENERALLY BEEN CONCENTRATED IN THE SW PARTS OF THE CWA...BUT WITH LOW FFG VALUES...A SATURATED GROUND...AND MOST CREEKS AND RIVERS RUNNING HIGH WILL CLOSELY MONITOR ENTIRE CWA. UPDATE OUT SOON. && 545 PM EST THU FEB 5 2004 21Z SFC ANALYSIS SHOWS AN INVERTED LOW PRESSURE AREA LIFTING INTO THE SOUTHERN OHIO VALLEY WITH A TROUGH AXIS LYING THROUGH EAST KENTUCKY. PLENTY OF MODERATE TO HEAVY RAINS CONTINUES TO STREAM NORTH INTO EASTERN KENTUCKY NECESSITATING FLASH FLOOD WARNINGS FOR SEVERAL COUNTIES THROUGH THE SOUTHERN PART OF OUR CWA. THE EARLIER SNOW AND SLEET HAS MAINLY MELTED AND WASHED AWAY AS TEMPERATURES CLIMBED THROUGH THE 30S AS THE AFTERNOON WORE ON. THE STREAM OF RAIN WILL CONTINUE THROUGH THE NIGHT...MEANDERING WEST AND THEN BACK EAST THROUGH EAST KENTUCKY. AS A RESULT WILL CONTINUE THE FLOOD WATCH OVERNIGHT AND INTO FRIDAY MORNING. THE MODELS ARE IN GOOD ENOUGH AGREEMENT THROUGH 48 HOURS AS THEY SLOWLY ROLL THE FULL LATITUDE TROUGH EAST AND INTO THE OHIO VALLEY ...GRADUALLY LIFTING INTO THE NORTHEAST AND OFF THE MID ATLANTIC COAST. PLENTY OF UPPER LEVEL SUPPORT WILL BE IN PLACE TONIGHT AND EARLY FRIDAY AS A STRENGTHENING JET STREAK BRINGS IN PLENTY OF DIVERGENCE AT 300 MBS. ANOTHER BATCH OF DIVERGENCE POUNDS THROUGH FRIDAY EVENING ACCOMPANYING A MODERATELY STRONG SHORTWAVE. FOR THE START OF THE NEW WEEK...RIDGING FOLLOWS THE TROUGH AND MOVES OVER THE TENNESSEE AND OHIO VALLEYS. LATER...THE BROAD RIDGE SLIDES EAST ON MONDAY WITH ANOTHER TROUGH DROPPING INTO THE MID SECTION OF THE NATION...ROTATING THROUGH EVEN SLOWER. THIS WILL LEAVE THE OHIO VALLEY IN THE RISING SECTION OF THE LONGWAVE PATTERN FOR QUITE AWHILE...MAKING FOR UNSETTLED WEATHER THROUGH MUCH OF THE WEEK. SENSIBLE WEATHER WILL FEATURE A PROLONGED EXCESSIVE RAINFALL EVENT FOR MOST OF EAST KENTUCKY TONIGHT INTO FRIDAY MORNING. DOWNSLOPING AND THE AXIS OF HEAVIER RAIN JUST TO THE WEST WILL THANKFULLY SPARE THE HEADWATERS OF THE KENTUCKY AND CUMBERLAND FOR A GOOD PORTION OF THE NIGHT. THE REST OF THE AREA WILL NEED TO BE WATCHED CLOSELY FOR CONTINUED COUNTY-WIDE FLOOD PROBLEMS...IN THE SOUTHWEST AND DEVELOPING PROBLEMS ELSEWHERE AS THE RAIN CONTINUES UNABATED THROUGH FRIDAY MORNING. HEAVY RAIN WILL BE MENTIONED IN EACH ZONE INTO THE FIRST PART OF FRIDAY MORNING. GRADUALLY RISING TEMPERATURES TONIGHT WILL KEEP THE WEATHER CONCERNS OF THE LIQUID VARIETY. THE LOW AND ITS HEAVY RAIN WILL PULL EAST EARLY FRIDAY LEAVING LIGHTER POCKETS OF RAIN BEHIND. HOWEVER...A TEMPORARY RESURGENCE COULD OCCUR IN THE EVENING OVER THE FAR EAST AS THE 00Z SATURDAY JET STREAK MOVES OVERHEAD. COLDER AIR WILL THEN POUR INTO THE AREA SWITCHING LINGERING PRECIPITATION TO SNOW...BUT LITTLE ACCUMULATION EXPECTED DUE TO LOW QPF. THE THREAT FOR LIGHT SNOW WILL CONTINUE INTO EARLY SATURDAY ENDING SOUTHWEST TO NORTHEAST. CHILLY HIGH PRESSURE THEN PASSES THROUGH THE TENNESSEE VALLEY FOR SATURDAY NIGHT THROUGH EARLY MONDAY. A SIMILAR PATTERN...TO THE ONE WE CURRENT ARE ENDURING... THEN SHOWS ITSELF FOR MONDAY THROUGH MIDWEEK AS A SOMEWHAT INVERTED AREA OF LOW PRESSURE OOZES TOWARD THE AREA WITH MARGINAL THICKNESS VALUES NECESSITATING AN AMBIGUOUS FORECAST OF A CHANCE OF SNOW OR RAIN. AS THIS NEW ROUND OF MESSY WEATHER HEADS EAST...WRAP AROUND WILL CONTINUE THE CONCERN FOR SOME LIGHT RAIN OR SNOW...THOUGH PROBABLY JUST SNOW...INTO THURSDAY. MOS TEMPS FROM GFS WERE PREFERRED TONIGHT THE MET AND FWC TOO WARM. THEY WERE ALL SIMILAR BEYOND THAT AND DID NOT STRAY FAR. AS FOR POPS...WENT CATEGORICAL TONIGHT INTO FRIDAY WITH THE GFS CUTTING OFF THEIR POPS TOO SOON FOR FRIDAY...ESPECIALLY GIVEN THE SLOWER 18Z SOLUTION FROM THE MESOETA. WENT ABOVE THE FWC AND MAV FOR FRIDAY NIGHT AND SATURDAY AS THE WRAP AROUND MOISTURE MOVES IN WITH PLENTY OF UPPER LEVEL SUPPORT INITIALLY. AS FOR IFPS/GFE GRIDS...POPULATED WITH MY USUAL METHOD FROM THE MESOETA FOR TEMPS...DEWPOINTS...AND WINDS THROUGH 60 HOURS. HAD TO TAKE THE EDGE OFF THE HIGHER SUSTAINED WINDS ALONG OUR MOUNTAIN COUNTIES. ALSO HAD TO ADJUST TEMPS TOWARD CURRENT VALUES AND WENT WITH A NON DIURNAL PATTERN THROUGH THE NIGHT AS READINGS RISE INTO THE LOWER AND MIDDLE 40S BY MORNING. THE REST OF THE GRIDS WERE IN GOOD SHAPE AND HAD TO ADJUST VERY LITTLE. && .JKL...WATCHES/WARNINGS/ADVISORIES... KY...FLOOD WATCH THROUGH NOON TODAY FOR ENTIRE CWA. DUSTY
Hazardous weather outlook, Feb 6, 5:41 AM EST, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 541 AM EST FRI FEB 6 2004 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-071000- BATH KY-BELL KY-BREATHITT KY-CLAY KY-ELLIOTT KY-ESTILL KY-FLEMING KY- FLOYD KY-HARLAN KY-JACKSON KY-JOHNSON KY-KNOTT KY-KNOX KY-LAUREL KY- LEE KY-LESLIE KY-LETCHER KY-MAGOFFIN KY-MARTIN KY-MCCREARY KY- MENIFEE KY-MONTGOMERY KY-MORGAN KY-OWSLEY KY-PERRY KY-PIKE KY- POWELL KY-PULASKI KY-ROCKCASTLE KY-ROWAN KY-WAYNE KY-WHITLEY KY- WOLFE KY- INCLUDING THE CITIES OF...BARBOURVILLE...BEATTYVILLE...BOONEVILLE... CAMPTON...FLEMINGSBURG...FRENCHBURG...HARLAN...HAZARD...HINDMAN... HYDEN...INEZ...IRVINE...JACKSON...LONDON...MANCHESTER...MCKEE... MIDDLESBORO...MONTICELLO...MOREHEAD...MOUNT STERLING... MOUNT VERNON...OWINGSVILLE...PAINTSVILLE...PIKEVILLE...PINEVILLE... PRESTONSBURG...SALYERSVILLE...SANDY HOOK...SOMERSET...STANTON... WEST LIBERTY...WHITESBURG...WHITLEY CITY AND WILLIAMSBURG 541 AM EST FRI FEB 6 2004 ...FLOOD WATCH FOR EASTERN KENTUCKY THROUGH NOON TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD FLOODING IS POSSIBLE ACROSS EASTERN KENTUCKY TODAY WITH AN ADDITIONAL ONE TO TWO INCHES OF RAIN POSSIBLE. THE RAIN WILL CHANGE TO SNOW TONIGHT AFTER MIDNIGHT WITH LESS THAN AN INCH OF ACCUMULATION EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SNOW WILL BE POSSIBLE SATURDAY AND SATURDAY NIGHT. ANY ADDITIONAL ACCUMULATIONS WILL BE LIGHT AND GENERALLY LESS THAN AN INCH. ALTHOUGH MIXED WITH RAIN AT TIMES...THERE IS ALSO A CHANCE FOR LIGHT SNOW FROM MONDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN RAINFALL AMOUNTS AND ANY OBSERVED INCIDENTS OF FLOODING OR ROAD CLOSURES. DUSTY
In the hours before
Local storm report, Feb 6, 8:05 AM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
805 AM EST FRI FEB 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0630 AM FLOOD TRENT 37.77N 83.46W
02/06/2004 WOLFE KY NWS EMPLOYEE
6 INCHES OF WATER STANDING ON STAMPER BRANCH ROAD.
&&
STAMPERLocal storm report, Feb 6, 8:19 AM EST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
819 AM EST FRI FEB 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1200 AM FLOOD 4 W IRVINE 37.70N 84.04W
02/06/2004 ESTILL KY LAW ENFORCEMENT
ROAD CLOSED
1200 AM FLOOD 1 SW IRVINE 37.69N 83.98W
02/06/2004 ESTILL KY LAW ENFORCEMENT
ROAD CLOSED
0546 AM FLOOD 5 WSW IRVINE 37.67N 84.05W
02/06/2004 ESTILL KY LAW ENFORCEMENT
ROAD CLOSED
0621 AM BLIZZARD 5 WSW IRVINE 37.67N 84.05W
02/06/2004 ESTILL KY LAW ENFORCEMENT
ROAD CLOSED
0656 AM FLOOD 5 E IRVINE 37.70N 83.88W
02/06/2004 ESTILL KY LAW ENFORCEMENT
ROAD CLOSED
&&
STAMPERLocal storm report, Feb 6, 8:19 AM EST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED 621AM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
819 AM EST FRI FEB 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1200 AM FLOOD 4 W IRVINE 37.70N 84.04W
02/06/2004 ESTILL KY LAW ENFORCEMENT
ROAD CLOSED
1200 AM FLOOD 1 SW IRVINE 37.69N 83.98W
02/06/2004 ESTILL KY LAW ENFORCEMENT
ROAD CLOSED
0546 AM FLOOD 5 WSW IRVINE 37.67N 84.05W
02/06/2004 ESTILL KY LAW ENFORCEMENT
ROAD CLOSED
0621 AM FLOOD 5 WSW IRVINE 37.67N 84.05W
02/06/2004 ESTILL KY LAW ENFORCEMENT
ROAD CLOSED
0656 AM FLOOD 5 E IRVINE 37.70N 83.88W
02/06/2004 ESTILL KY LAW ENFORCEMENT
ROAD CLOSED
&&
STAMPERLocal storm report, Feb 6, 8:47 AM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
847 AM EST FRI FEB 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0745 AM FLOOD HAZARD 37.25N 83.20W
02/06/2004 PERRY KY TRAINED SPOTTER
HWY 451 FLOODED BETWEEN MILE MARKER 12 AND 13. WATER OVER
BOTH LANES. LOWER SECOND CREEK WATER 2-3 INCHES DEEP OVER
ROAD. AJAX ROAD IN BULAN WATER IS COVERING THE ROAD.
0740 AM FLOOD PIKEVILLE 37.48N 82.51W
02/06/2004 PIKE KY TRAINED SPOTTER
TWO ROAD CLOSURES KY1427 IN FLOYD CLOSED DUE TO HIGH
WATER. KY122 IN MARTIN NEAR BROOKS BRANCH CLOSED DUE TO
HIGH WATER.
&&
CMLocal storm report, Feb 6, 8:55 AM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
855 AM EST FRI FEB 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0808 AM FLOOD PRESTONSBURG 37.67N 82.77W
02/06/2004 FLOYD KY TRAINED SPOTTER
2 FOOT OF WATER COVERS HWY 1427 ABOUT 3 MILES FROM HWY 23
&&
CMLocal storm report, Feb 6, 9:08 AM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
908 AM EST FRI FEB 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0807 AM FLOOD 3 W HAZARD 37.25N 83.25W
02/06/2004 PERRY KY COUNTY OFFICIAL
DISPATCH REPORTED WATER OVER HWY 451 AT BUSY.
&&
CMThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 3:29 AM EST | Flash Flood Warning | JKL | Estill, Jackson, Lee, Owsley | 6 hr |
Nearby
Flash Flood Warnings in Kentucky, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.